# SDR UIEA2015041300228

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,768 hours, 16,213 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Electronic Unit
- Part number: LG1136AA01
- Part serial: 90102543
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL QTY BITE MX MSG, D2, SHOW ON BITE.  R & R CTR AUXILIARY TANK DENSITOMETER ELECTRONIC UNIT IAW AMM 28-41-03.
